Hi everybody. I need some advice/opinions. My LMP was 12/16/2013. I was supposed to start taking my next pack of BC pills on 12/20/2013, however for whatever reason, I forgot. I did not start my pill pack until 12/27/2013. My husband and I had unprotected sex on 12/25, 12/28, 12/30 and a couple times this month. If I had started my pill pack on 12/20 like I should have my period would be due Monday (1/13/14). For the past 5 or so days, my breasts have been really sore and I had some abdominal cramping and heartburn last week. Do you think this is because my period should technically be starting in 2 days? Or do you think it's possible that I could be pregnant? When I was pregnant with my daughter I had NO symptoms except heartburn and a missed period. Should I take a test, or wait?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.